MAUDE Adverse Event Report: INSET¿II; INSET II 60/6 BLUE

INSET¿II; INSET II 60/6 BLUE
Lot Number 5167015
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in (b)(6).It was reported that the patient was hospitalized for high blood glucose level (600 mg/dl).The patient had symptoms including nausea, vomiting, ketones present, unsteadiness when standing or walking, severe dizziness, light-headedness, severe headache, extreme thirst, excess urination, symptoms of dehydration, rapid deep breathing, shortness of breath, abdominal pain and chest pain.During hospitalization, the patient received fluids via intravenous route and insulin injection.In the hospital, the pump and the infusion set were taken away.The health care profession had noticed that the insertion site was wet and the infusion set had a bent cannula.Two days later, the patient restarted using pump but remained in the hospital.Until that day, the healthcare profession delivered insulin with pen and intravenous fluid.Patient's blood glucose level was 98 mg/dl.Four days after hospitalization, the patient was still in the hospital with decreased blood glucose level.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
INSET¿II
Common Device Name
INSET II 60/6 BLUE
MDR Report Key8538571
Report Number3003442380-2019-01377
Device Sequence Number11373632
Product Code FPA
UDI-Device Identifier05705244007413
UDI-Public05705244007413
Combination Product (Y/N)N
PMA/510(K) Number
K032854
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date11/01/2019
Device Lot Number5167015
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2017
Initial Report FDA Received Date04/23/2019
Patient Sequence Number1